`a`
Journal of Modern Dynamics (JMD)
 

The $C^{1+\alpha }$ hypothesis in Pesin Theory revisited
Pages: 605 - 618, Issue 4, December 2013

doi:10.3934/jmd.2013.7.605      Abstract        References        Full text (205.7K)           Related Articles

Christian Bonatti - Institut de Mathématiques de Bourgogne, Université de Bourgogne, Dijon 21004, France (email)
Sylvain Crovisier - Laboratoire de Mathématiques d’Orsay CNRS - UMR 8628 Université Paris-Sud 11 Orsay 91405, France (email)
Katsutoshi Shinohara - FIRST, Aihara Innovative Mathematical Modelling Project, JST, Institute of Industrial Science, University of Tokyo, 4-6-1, Komaba, Meguro-ku, Tokyo 153-8505, Japan (email)

1 F. Abdenur, C. Bonatti and S. Crovisier, Nonuniform hyperbolicity for $C^1$-generic diffeomorphisms, Israel J. Math., 183 (2011), 1-60.       
2 F. Abdenur, C. Bonatti, S. Crovisier, L. Díaz and L. Wen, Periodic points and homoclinic classes, Erg. Th. Dyn. Sys., 27 (2007), 1-22.       
3 C. Bonatti, Towards a global view of dynamical systems, for the $C^1$-topology, Erg. Th. Dyn. Sys., 31 (2011), 959-993.       
4 C. Bonatti and S. Crovisier, Récurrence et généricité, Invent. Math., 158 (2004), 33-104.       
5 C. Bonatti, S. Crovisier, L. Díaz and N. Gourmelon, Internal perturbations of homoclinic classes: Non-domination, cycles, and self-replication, Erg. Th. Dyn. Sys., 33 (2013), 739-776.       
6 C. Bonatti and L. Díaz, On maximal transitive sets of generic diffeomorphisms, Publ. Math. Inst. Hautes Études Sci., 96 (2002), 171-197.       
7 C. Bonatti, L. Díaz and M. Viana, Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective, Encyclopaedia of Mathematical Sciences, 102, Mathematical Physics, III, Springer-Verlag, Berlin, 2004.       
8 J. Buescu and I. Stewart, Liapunov stability and adding machines, Erg. Th. Dyn. Sys., 15 (1995), 271-290.       
9 L. Barreira and C. Valls, Existence of stable manifolds for nonuniformly hyperbolic $C^1$ dynamics, Discrete Contin. Dyn. Syst., 16 (2006), 307-327.       
10 N. Gourmelon, Generation of homoclinic tangencies by $C^1$-perturbations, Discrete Contin. Dyn. Syst., 26 (2010), 1-42.       
11 N. Gourmelon, An isotopic perturbation lemma along periodic orbits, arXiv:1212.6638.
12 F. Ledrappier, Quelques propriétés des exposants caractéristiques, in École d'été de Probabilités de Saint-Flour, XII-1982, Lecture Notes in Math., 1097, Springer, Berlin, 1984, 305-396.       
13 R. Mañé, An ergodic closing lemma, Ann. of Math. (2), 116 (1982), 503-540.       
14 L. Markus and K. Meyer, Periodic orbits and solenoids in generic Hamiltonian dynamical systems, Amer. J. Math., 102 (1980), 25-92.       
15 Ja. B. Pesin, Families of invariant manifolds that correspond to nonzero characteristic exponents, Math. USSR-Izv., 10 (1976), 1261-1305.
16 C. Pugh, The $C^{1+\alpha }$ hypothesis in Pesin theory, Inst. Hautes Études Sci. Publ. Math., 59 (1984), 143-161.       

Go to top